# SDR UPS405144

- Difficulty date: December 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N671UP
- Make and model: Boeing 747123
- Aircraft serial: 20323
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN FLIGHT AND WITH APU OFF, APU DET LOOP-A ILLUMINATES OCCASIONALLY, SETTING OFF APU FIRE SIGNAL.  APU FIRE LOOP-A PLACARDED INOP PER MEL 26-7 ASSIGNED M-103273.
